# SDR UIEA2015073000397

- Difficulty date: July 30, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 68,314 hours, 10,395 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Warning System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TEMPORARY DISPLAY OF STATUS MESSAGE ALTITUDE ALERT SYSTEM DURING CRUISE, CMC MESSAGE 31086, FOLLOWED FIM PROCEDURE IAW 31-51 TASK 86.  RESET CIRCUIT CARD. THEN TESTED OK IAW AMM 31-51-02 401.  MCC REQUEST ITEM TRANSFER TO MEL 34-16-01A CAT A.
